PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 17 | 1-2 | 89-96
Tytuł artykułu

An extension of Kirk-Schöneberg theorem to uniform spaces

Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An extension of Kirk - Schöneberg surjectivity result is established.
Twórcy
  • Department of Mathematics, University of Mining and Geology, "St. I. Rilski" 1100 Sofia, Bulgaria
  • Department of Mathematics, University of Mining and Geology, "St. I. Rilski" 1100 Sofia, Bulgaria
Bibliografia
  • [1] W.A. Kirk, R. Schöneberg, Mapping theorem for local expansions in metric and Banach spaces, J.Math. Anal. Appl. 72 (1) (1979), 114-121.
  • [2] K. Deimling, Nonlinear Functional Analysis, Springer Verlag 1985.
  • [3] E. Zeidler, Nonlinear Functional Analysis and its Applications I. Fixed Points Theorems, Springer Verlag, 1993.
  • [4] K. Menger, Untersuchungen über allgemeine Metrik, Math. Annalen, 100 (1928), 75-163.
  • [5] W.A. Kirk, Caristi's fixed point theorem and metric convexity, Colloquium Mathematicum, 36 (1) (1976), 81-86.
  • [6] A. Weil, Sur les espaces structure uniforme et sur la topologie generale, Hermann & C-ie, Ed. Paris 1938.
  • [7] J. R. Isbell, Uniform spaces, AMS, Providence, Rhod Islande 1964.
  • [8] J. L. Kelley, General Topology, D. van Nostrand Co., Inc. Princeton, New Jersey 1953.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div17i1-2n7bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.